# SDR ASMF200502014

- Difficulty date: February 26, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 33,891 hours, 23,608 cycles
- Engine: Pwa JT8D219
- Engine time: 49,179 hours, 37,466 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Part serial: 382300
- Condition: Failed
- Location: Lt Engine
- Part time: 312 hours, 202 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH LEFT IGNITION SYSTEM IN OVERRIDE, THE LEFT ENGINE DID NOT START.  THE CIRCUIT BREAKER C/B U42 WAS REESTABLISHED BUT FAILURE CONTINUED.  THE LEFT IGNITION C/B WAS DEFERRED IAW MEL 74-A BUT DURING PUSH BACK, THE LEFT ENGINE IGNITION WAS OUT SERVICE AGAIN.  THE LEFT SIDE EXCITER IGNITION WAS REPLACED IAW MM 74-10-01, TESTED CORRECT.  DURING OVERNIGHT SERVICE, IGNITION SYSTEM WAS TESTED IAW MM 74-10-01, ALL CORRECT.
